MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC REPLANT STRAIGHT ABUTMENT; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC REPLANT STRAIGHT ABUTMENT; DENTAL IMPLANT
Catalog Number 6050-21
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Infection (1930); Inflammation (1932); Osteopenia/ Osteoporosis (2651); Fibrosis (3167)
Date of Event 08/15/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Per complaint (b)(4), during post operative check, patient experienced loss of implant to integrate due to bone loss.
 
Additional Manufacturer Narrative
Follow-up submitted to report device evaluation.

Brand Name
REPLANT STRAIGHT ABUTMENT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key9129252
Report Number3001617766-2019-04130
Device Sequence Number16785035
Product Code NHA
UDI-Device Identifier10841307113683
UDI-Public10841307113683
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K081396
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 10/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/14/2021
Device Catalogue Number6050-21
Device Lot Number74717
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/12/2019
Initial Date Received by Manufacturer 09/05/2019
Supplement Date Received by Manufacturer10/01/2019
Initial Report FDA Received Date09/27/2019
Supplement Report FDA Received Date10/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;